An adaptive-to-model test for parametric single-index errors-in-variables models

Hira L. Koul, Chuanlong Xie, Lixing Zhu

Research output: Contribution to journalJournal articlepeer-review


This study provides a useful test for parametric single-index regression models when covariates are measured with errors and validation data are available. The proposed test is asymptotically unbiased, and its consistency rate does not depend on the dimension of the covariate vector. The proposed test behaves like a classical local smoothing test with only one covariate, and retains the omnibus property against general alternatives. This suggests that the proposed test can potentially alleviate the difficulty associated with the curse of dimensionality in this field. Furthermore, a systematic study is conducted to investigate the effect of the ratio between the sample size and the size of the validation data on the asymptotic behavior of these tests. Lastly, simulations are conducted to examine the performance in several finite sample scenarios.

Original languageEnglish
Pages (from-to)1511-1534
Number of pages24
JournalStatistica Sinica
Issue number3
Publication statusPublished - Jul 2019

Scopus Subject Areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

User-Defined Keywords

  • Adaptive-to-model test
  • Dimension reduction
  • Errors-invariables model


Dive into the research topics of 'An adaptive-to-model test for parametric single-index errors-in-variables models'. Together they form a unique fingerprint.

Cite this